Schützenberger-like products in non-free monoids
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 3, pp. 209-226
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1995__29_3_209_0,
author = {Redziejowski, Roman R.},
title = {Sch\"utzenberger-like products in non-free monoids},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {209--226},
year = {1995},
publisher = {EDP-Sciences},
volume = {29},
number = {3},
mrnumber = {1347594},
zbl = {0833.68071},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1995__29_3_209_0/}
}
TY - JOUR AU - Redziejowski, Roman R. TI - Schützenberger-like products in non-free monoids JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1995 SP - 209 EP - 226 VL - 29 IS - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1995__29_3_209_0/ LA - en ID - ITA_1995__29_3_209_0 ER -
%0 Journal Article %A Redziejowski, Roman R. %T Schützenberger-like products in non-free monoids %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1995 %P 209-226 %V 29 %N 3 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/ITA_1995__29_3_209_0/ %G en %F ITA_1995__29_3_209_0
Redziejowski, Roman R. Schützenberger-like products in non-free monoids. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 3, pp. 209-226. http://geodesic.mathdoc.fr/item/ITA_1995__29_3_209_0/